# SDR CALA0100121

- Difficulty date: February 15, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 45,916 hours, 23,899 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CRACKS ON FLOOR STRUCTURE WEB AT LT AND RT W/L 195, ONE CRACK ON CENTER WEB AT W/L 200, LBL 5.7 AND ONE CRACK ON CENTER WEB AT W/L 201, RBL 5.7  DURING 737 FUS-BS 178 BULKHEAD INSPECTION.   THE CRACKS WERE .5 INCH IN LENGTH.  REPAIRS WERE ACCOMPLISHED IAW EA 5310-1-0037.
